
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Reliability Analysis of the Functional Capabilities of an Autonomous Vehicle
Brain Ndlovu, Michael Ayomoh
International Journal of Mathematical Engineering and Management Sciences (2023) Vol. 8, Iss. 5, pp. 943-965
Open Access | Times Cited: 3
Brain Ndlovu, Michael Ayomoh
International Journal of Mathematical Engineering and Management Sciences (2023) Vol. 8, Iss. 5, pp. 943-965
Open Access | Times Cited: 3
Showing 3 citing articles:
A comprehensive review of embedded systems in autonomous vehicles: Trends, challenges, and future directions
Sedat Sonko, Emmanuel Augustine Etukudoh, Kenneth Ifeanyi Ibekwe, et al.
World Journal of Advanced Research and Reviews (2024) Vol. 21, Iss. 1, pp. 2009-2020
Open Access | Times Cited: 31
Sedat Sonko, Emmanuel Augustine Etukudoh, Kenneth Ifeanyi Ibekwe, et al.
World Journal of Advanced Research and Reviews (2024) Vol. 21, Iss. 1, pp. 2009-2020
Open Access | Times Cited: 31
Analysis of Production and Failure Data in Automotive: From Raw Data to Predictive Modeling and Spare Parts
Cristiano Fragassa
Mathematics (2024) Vol. 12, Iss. 4, pp. 510-510
Open Access | Times Cited: 2
Cristiano Fragassa
Mathematics (2024) Vol. 12, Iss. 4, pp. 510-510
Open Access | Times Cited: 2
Reliability Analysis of Cutting Tools for Industrial Applications: An Integrated AHP-RSM-PHM Approach
Neha Patel, Rohit Rai, Harshal S. Patil, et al.
International Journal of Mathematical Engineering and Management Sciences (2024) Vol. 9, Iss. 4, pp. 756-778
Open Access | Times Cited: 2
Neha Patel, Rohit Rai, Harshal S. Patil, et al.
International Journal of Mathematical Engineering and Management Sciences (2024) Vol. 9, Iss. 4, pp. 756-778
Open Access | Times Cited: 2